# SDR SIMA200226102

- Difficulty date: September 13, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION, THE FORWARD DIGITAL IN THE GALLEY WAS FOUND TO BE CORRODED.  CUT OUT DAMAGED PORTION ON THE DIGITAL, 16.5 BY 21, AND FABRICATED TWO DOUBLERS, ONE SHIM.  REPAIR DONE IAW EMB 145, SRM 145/1142, REV 18 SRM 53-21-10, AND STANDARD SRM PRACTICES.  (M)
